MAUDE Adverse Event Report: CORDIS US. CORPORATION 6F .070 XB 3 SH 100CM; CATHETER, PERCUTANEOUS

CORDIS US. CORPORATION 6F .070 XB 3 SH 100CM; CATHETER, PERCUTANEOUS
Model Number 67005300
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the manufacturing documentation associated with lot 17957100 presented no issues during the manufacturing process that can be related to the reported event.Additional information is pending and will be submitted within 30 days upon receipt.
 
Event or Problem Description
As reported, the "contents" of a 6f.070 extra back-up 3, 2 side holes (sh) 100cm vista brite tip guiding catheter box have a "defect of fracture" and products are unusable.There was no reported patient injury.The device will be returned for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections have been updated accordingly: g3, g6, h1, h2, h3, h6, and h10 complaint conclusion: as reported, the "contents" of a 6f.070 extra back-up 3, 2 side holes (sh) 100cm vista brite tip guiding catheter box have a "defect of fracture" and products are unusable.There was no reported patient injury.The device was not returned for evaluation.A product history record (phr) review of lot 17957100 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿catheter-cracked¿ could not be confirmed or further clarified without the return of the device(s).Procedural/handling and or shipping factors may have contributed to the reported event.Information for safety is provided in the products labeling with the intent to make the user aware of the risks and warns the user to not use a guiding catheter that has been damaged in any way.According to the instructions for use (ifu), although not intended as a mitigation of risk, ¿inspect the catheter upon removal from packaging to verify that is undamaged, if damage is detected do not use the catheter and select another one.Based on the information available, the device analysis and the phr review, there is no indication that the event is related to the device design or manufacturing process.Therefore, no preventative or corrective actions will be taken at this time.

Brand Name
6F .070 XB 3 SH 100CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
CORDIS US. CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US. CORPORATION
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
14201 nw 60 avenue
miami lakes, FL 33014
7863138372
MDR Report Key16522522
Report Number9616099-2023-06317
Device Sequence Number20461598
Product Code DQY
UDI-Device Identifier20705032020159
UDI-Public(01)20705032020159(17)230630(10)17957100
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K021593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model Number67005300
Device Catalogue Number67005300
Device Lot Number17957100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2023
Supplement Date Received by Manufacturer03/16/2023
Initial Report FDA Received Date03/10/2023
Supplement Report FDA Received Date03/16/2023
Date Device Manufactured07/07/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown